The Axiom of Hemi-Slant 3-Spheres in Almost Hermitian Geometry


Tastan H. M.

BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, vol.37, no.2, pp.555-564, 2014 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 2
  • Publication Date: 2014
  • Journal Name: BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.555-564
  • Istanbul University Affiliated: Yes

Abstract

The axiom of hemi-slant 3-spheres is introduced. It is proved that if an almost Hermitian manifold M with dimension 2m >= 6 satisfies this axiom for some slant angle theta is an element of (0, pi/2), then M has pointwise constant type a if and only if M has pointwise constant anti-holomorphic sectional curvature a, and using this result some conditions for constancy of sectional curvature of a considered almost Hermitian manifold are given.